Couldn't find what you looking for?

TRY OUR SEARCH!


I am diagnosed with hypertension few weeks ago and my doctor prescribed me Diovan. I know that antihypertensive effect is substantially present within 2 weeks and maximal reduction is generally attained after 4 weeks. I was asked my doctor everything about this drug, so I know pretty much. What I didn’t ask is if it’s normal what I feel like my stomach is bloated. Should I report this side effect to my doctor, or maybe the reason of bloated stomach isn’t Diovan, then something else?

Loading...


Diovan has been evaluated for safety in more than 4,000 patients, including over 400 treated for over 6 months. Also there were treated and more than 160 for over 1 year. Adverse experiences have generally been mild and transient in nature. These side effects of Diovan were infrequently required only with discontinuation of therapy. The overall incidence of adverse experiences with Diovan was similar to placebo effects. The overall frequency of adverse experiences was neither dose-related, or either related to gender, age, race, or regimen. The most common reasons for discontinuation of therapy with Diovan were headache and dizziness, and rarely bloated stomach. The adverse experiences that occurred in placebo-controlled clinical trials included viral infection, fatigue, and abdominal pain. Probably your bloated stomach is in this group of placebo. There are few more side effects, but it cannot be determined whether these events were causally related to Diovan. My advice is that you should visit or call your doctor and report what you feel.
Reply

Loading...

My mother-in-law has the same symptom. Boated, bigger stomach! She hardly eats anything.

Does anyone else has same side-effect? Please share! Not sure if she should change the dosage or replace this med altogether.

Reply

Loading...

I have been taking diovan for several months. Increased to 320mg. and my stomach looks like it is 9 months pregnant!!! Not to mention diarrhea. This drug has been so much better than the others but cannot stand the bloated stomach.
Reply

Loading...


Yes, my mom took it 160 mg daily and she had stomach pain and bloated. I reduced it to 80 mg daily and the bloated went away but not the stomachache. I will slowly try to reduce it to 60 mg and maybe 40 mg soon.and hoping her stomach pain will go away.. Maybe you need to consult to your doc and ask whether the dose can be reduce ( as long as the effect in lowering blood pressure still working). Good luck!
Reply

Loading...


What is your dose? My mom was prescribed 160mg/ day for her hypertension. She had bloated and stomach pain almost everyday. Then I reduced the dose to 80 mg/ day, she doesn't have bloated stomach anymore but still have the pain. As long as the lowering effect of blood pressure still good, I will try to reduce it again to either 60mg or 40 mg/ day. Maybe you need to consult with your doc and talk about the right dose for you. Good luck!
Reply

Loading...